# SDR UIEA2014031000099

- Difficulty date: March 10, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 73,469 hours, 18,531 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER LT OVRD PUMP PRESS LIGHT ILLUMINATED.  TABLE STYLE WIDTH 113PT, BORDER COLLAPSE, COLLAPSE ID 92A3531D-4E0B-4D55-B76A-01D9F2525878.  BORDER "0" CELLS PACING "0" CELL PADDING "0" WIDTH "150" "WIDTH, 13PT, WIDTH SOURCE USER SET, WIDTH-ALT 5485, WIDTH "150".  HEIGHT, 67.5PT, HEIGHT "90"!--START FRAGMENT WIDTH, 113PT; HEIGHT 67.5PT, DIR. LET CLASS X L63, HEIGHT 90 WIDTH 150.  INSTALLED LET  PRESS SWITCH YAW FIRM 28-22, FAULT TREE 805, OPERATIONS CHECKED NORMAL YAW AM 28-22-00.  !
